# SDR AU990005

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SMALL CRACKS WERE FOUND IN LEFT WHEELWELL RIB MODIFICATION PLATES.  ON CLOSER INSPECTION, BOTH INBOARD AND OUTBOARD PLATES WERE FOUND TO HAVE MORE SERIOUS CRACKS.  THE OUTBOARD PLATE HAD ALMOST COMPLETELY LOST STRENGTH.  THE INBOARD PLATE HAD TWO MINOR CRACKS AT THE HOLE RADII.  FOUND IAW AD/CESSNA/310/56 AMDT 1.  PART TC:  9,130.
